# SDR AALA20141221003

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 18,226 hours, 7,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE CHORDS CRACKED AT FS 727B & LBL 45.50 INBD SIDE.  REPAIRED SEAT TRACK FLANGES IAW EA B737-53-037879 DATED 12/19/14.
